MathSciNet Relay Station
MathSciNet bibliographic data
MR205697 (34 #5523) 90.30
Veinott, Arthur F., Jr. On the optimality of $(s,\,S)$ inventory policies: New conditions and a new proof. SIAM J. Appl. Math. 14 1966 1067–1083.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement